# SDR WX0A2014120972299

- Difficulty date: December 6, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 63,819 hours, 41,406 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AUTO THROTTLES ENGAGED NORMALLY.  DID NOT GET CLAMP AT 90KTS, THROTTLES WENT IDLE.  ABORTED THE TAKEOFF, PLACED AUTO THROTTLES ON MEL 22-15 SIT 19.  DMI 12765 PLACARDS INSTALLED.
